Subscribe & Save on Pharmacy-Grade Supplements

Excedrin® Tension Headache Acetaminophen Caplets

Excedrin® Tension Headache Acetaminophen Caplets

Regular price
Sold out
Sale price
$5.53
Unit price
per 
Shipping calculated at checkout.

From the manufactures website: 

Excedrin Tension Headache provides temporary aspirin-free relief for head, neck and shoulder pain associated with stress and tension. This treatment contains both acetaminophen and caffeine, a trusted formulation for the nearly 40% of the global population that suffer from tension-type headaches (Source: Jensen R, Stovner LJ. Epidemiology and comorbidity of headache. Lancet Neurol [Online Journal]. 2008; 7:354-61). Excedrin Tension Headache is a 2 ingredient formula that combines a pain reliever plus an amplifier to enhance absorption of the medicine. Adults and children 12 years and over: Take 2 caplets every 6 hours; not more than 6 caplets in 24 hours.

  • 2 ingredient formula that combines a pain reliever plus an amplifier to enhance absorption of the medicine
  • Provides tension headache relief quickly with acetaminophen and caffeine
  • Provides temporary aspirin free relief
  • Temporary relief of pain associated with headaches and muscular aches
  • Head, neck and shoulder pain solution

Ingredients:

  • Acetaminophen 500mg (formulated with 65mg caffeine)

Other Ingredients: Carnauba wax, D&Cred #27, aluminum lake, FD&C yellow #6, aluminum lake, FD&C blue #2, aluminum lake, magnesium stearate acid, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, sodium starch glycolate, stearic acid, talc, titanium dioxide

    *These statements have not been evaluated by the Food and Drug Administration. These products are not intended to diagnose, treat, cure or prevent any disease.


    Warnings: Do not take if pregnant, breastfeeding, on medication, or with a known medical condition unless you have consulted a physician. Keep out of reach of children. 

    Recommended useDo not use more than directed. Adults and children 12 years and over: Take 2 caplets every 6 hours; not more than 6 caplets in 24 hours

     

    Language
    English
    Open drop down